Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 29, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Aug 31, 2012, 10:51 AM CDT for 5 counties in Arkansas. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2012, 10:51 AM CDT (15:51 UTC)
- Expired
- Aug 31, 2012, 5:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Cleveland County, AR, Dallas County, AR, Grant County, AR, Jefferson County, AR, Lonoke County, AR
The radar
The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 10:57 AM CDT | FLASH FLOOD | England, AR | SEVERAL ROADS UNDER WATER AND BARRICADED IN THE ENGLAND AREA. |
| Aug 31, 10:57 AM CDT | FLASH FLOOD | Tucker, AR | FLOOD WATERS ARE APPROACHING PRISON IN TUCKER. |
| Aug 31, 11:00 AM CDT | FLASH FLOOD | England, AR | HIGHWAY 31 SOUTH AND HIGHWAY 13 FLOODED NEAR ENGLAND. WATER IS ALSO APPROACHING FRONT STEPS OF HOMES IN TOWN. |
| Aug 31, 11:00 AM CDT | FLASH FLOOD | Pine Bluff, AR | SEVERAL ROADS ARE UNDER WATER AND BARRICADED. SANDBAGGING OF HOMES WAS OCCURING AS SEVERAL HOMES ARE THREATENED BY HIGH WATER. SOME HIGH WATER RESCUES ARE ONGOING. |
| Aug 31, 11:00 AM CDT | HEAVY RAIN 4.1 | Grapevine, AR | STORM TOTAL OF RAINFALL AS OF 11 AM. |
| Aug 31, 12:55 PM CDT | HEAVY RAIN 7.82 | Pine Bluff, AR | STORM TOTAL RAINFALL AS OF 1255 PM. |
| Aug 31, 2:00 PM CDT | FLASH FLOOD | England, AR | SEVERAL CITY STREETS HAD MINOR FLOODING. SEVERAL HOMES AND ONE CHURCH OFF HWY 165 COMING INTO ENGLAND HAD WATER UP TO THE DOORS. ENGLAND SCHOOL DISTRICT DISMISSED STUDENTS EARLY DUE TO THE HAZARDOUS ROAD CONDITIONS. SEVERAL OTHER STREETS, HWY 31,HWY 15, AND HW |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 3.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
557
WGUS54 KLZK 311551
FFWLZK
ARC025-039-053-069-085-312200-
/O.NEW.KLZK.FF.W.0029.120831T1551Z-120831T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 AM CDT FRI AUG 31 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
NORTHERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
SOUTHEASTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS...
SOUTHEASTERN GRANT COUNTY IN CENTRAL ARKANSAS...
SOUTHERN LONOKE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 500 PM CDT FRIDAY
* AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS
FROM LONOKE TO PINE BLUFF AND FORDYCE. VERY HEAVY RAIN WAS
OCCURRING WITH THIS BAND OF PRECIPITATION. RAIN WAS FALLING
OVER AREAS THAT RECEIVED FIVE TO MORE THAN EIGHT INCHES OF
RAIN SINCE THURSDAY. MANY ROADS WERE UNDER WATER IN THE
ENGLAND...FORDYCE AND PINE BLUFF AREAS. SANDBAGGING OF HOMES
WAS OCCURRING IN SOME CASES...WITH HOMES THREATENED BY HIGH
WATER. AT PINE BLUFF...HIGH WATER RESCUES WERE TAKING PLACE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RISON... PINE BLUFF... GRAYS LAKE...
WHITE HALL... WARBRITTON... TOLEDO...
PINE BLUFF ARSENAL... PARKERS CORNER... MT ELBA...
LAMONT... LAKE PINE BLUFF... KINGSLAND...
KEO... KEDRON... HUMNOKE...
HENSLEY ISLAND... ENGLAND... COTTONDALE...
THIS IS FLASH FLOOD EMERGENCY FOR ENGLAND...PINE BLUFF...
FORDYCE...AND SURROUNDING AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXCEPTIONALLY DANGEROUS SITUATION...LIFE THREATENING FLASH
FLOODING IS ALREADY OCCURRING AND WILL CONTINUE. MOVE TO HIGHER
GROUND NOW AND DO NOT ATTEMPT TO DRIVE THROUGH FLOODED ROADWAYS.
TURN AROUND...DONT DROWN!
&&
LAT...LON 3383 9258 3449 9210 3449 9203 3460 9203
3470 9195 3465 9167 3463 9166 3421 9184
3409 9193 3409 9195 3405 9195 3381 9212
$$
461 follow-up statement
491
WGUS74 KLZK 311822
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
122 PM CDT FRI AUG 31 2012
ARC025-039-053-069-085-312200-
/O.CON.KLZK.FF.W.0029.000000T0000Z-120831T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLEVELAND AR-DALLAS AR-GRANT AR-JEFFERSON AR-LONOKE AR-
122 PM CDT FRI AUG 31 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN LONOKE...
JEFFERSON...SOUTHEASTERN GRANT...SOUTHEASTERN DALLAS AND NORTHERN
CLEVELAND COUNTIES UNTIL 500 PM CDT...
...A FLASH FLOOD EMERGENCY CONTINUES FOR ENGLAND...FORDYCE...
PINE BLUFF AND SURROUNDING AREAS...
* AT 118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD HEAVY RAIN TAPERING OFF FROM THE SOUTHWEST...WITH
ONLY ISOLATED SHOWERS NOTED. WHILE PRECIPITATION WAS
WINDING DOWN...VERY SERIOUS FLASH FLOODING WAS LEFT BEHIND
FROM HUMNOKE AND ENGLAND TO TUCKER...PINE BLUFF AND FORDYCE.
MANY ROADS ARE UNDER WATER IN AND NEAR THESE COMMUNITIES...WITH
WATER RUNNING INTO HOMES IN SOME CASES. IT WILL TAKE
SOME TIME FOR THIS WATER TO RUNOFF.
A FLASH FLOOD EMERGENCY CONTINUES FOR ENGLAND...FORDYCE...PINE
BLUFF AND SURROUNDING AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RISON... PINE BLUFF... GRAYS LAKE...
WHITE HALL... WARBRITTON... TOLEDO...
PINE BLUFF ARSENAL... PARKERS CORNER... MT ELBA...
MADDING... LAMONT... LAKE PINE BLUFF...
KINGSLAND... KEO... KEDRON...
HUMNOKE... HENSLEY ISLAND... ENGLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXCEPTIONALLY DANGEROUS SITUATION...LIFE THREATENING FLASH
FLOODING IS ALREADY OCCURRING AND WILL CONTINUE. DO NOT ATTEMPT TO
DRIVE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3383 9258 3449 9210 3449 9203 3460 9203
3470 9195 3465 9167 3463 9166 3421 9184
3409 9193 3409 9195 3405 9195 3381 9212
$$
46What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 10:11 AM CDT, 40 minutes earlier.
Area forecast discussion, Aug 31, 10:11 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1011 AM CDT FRI AUG 31 2012 .UPDATE... BAND OF SIGNIFICANT PRECIPITATION ASSOCIATED WITH THE REMNANTS OF ISAAC FROM NEAR TO SEARCY TO FORDYCE WILL CONTINUE TO BE MONITORED FOR FLASH FLOODING AND SEVERE POTENTIAL THROUGH AT LEAST 20Z. SEVERE THREAT ASSOCIATED WITH THIS BAND MAY BE REDUCED BY LOCAL LOW LEVEL STABILIZATION DUE TO THE PRECIPITATION TRAINING. 55 && .PREV DISCUSSION... /ISSUED 625 AM CDT FRI AUG 31 2012/ AVIATION... IFR CONDITIONS WILL BE PREVALENT THIS MORNING...WITH CONDITIONS GRADUALLY IMPROVING AS THE REMNANTS OF ISAAC HEAD NORTH. CONDITIONS WILL FLUCTUATE THROUGH THE DAY...WITH THE LOWEST CEILINGS AND VISBYS IN THE NORTH. WINDS WILL REMAIN GUSTY AT 15 TO 25 KNOTS...WITH GUSTS APPROACHING 35 KNOTS. TAFS ALREADY OUT. PREV DISCUSSION... /ISSUED 249 AM CDT FRI AUG 31 2012/ SHORT TERM...TODAY THROUGH MONDAY RADAR/SAT IMAGERY SHOWS CENTER IF THE REMNANTS OF ISAAC CURRENTLY LOCATED OVER WEST CENTRAL AR...OR AROUND MONTGOMERY COUNTY AT 730Z. WIDESPREAD SHRA CONTINUES TO THE EAST AND NORTH OF THE LOW CENTER. BREEZY WINDS CONTINUE AS WELL...WITH SUSTAINED WINDS SURROUNDING THE LOW CENTER ACROSS MUCH OF THE CWA AROUND 10 TO 20 KTS...WITH GUSTS OVER 30 KTS IN SOME SPOTS. RAINFALL AMOUNTS SO FAR HAVE RANGED FROM LESS THAN A QUARTER INCH ACROSS THE WRN COUNTIES...TO AROUND 4 INCHES AT SOME LOCATIONS ACROSS CENTRAL AND SE AR. MOST LOCATIONS WERE SEEING ABOUT 1 TO AROUND 2 INCHES. WILL KEEP LIKELY TO CATEGORICAL POPS GOING THROUGH A GOOD PORTION OF THIS FRI AS THE REMNANTS OF ISAAC CONTINUE TO PUSH NW AND NORTH INTO SW MO. BEST POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL BE ACROSS THE NRN HALF OF THE STATE...WHERE ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE THROUGH THIS EVENING. AS A RESULT...KEEP FFA GOING FOR MANY COUNTIES THROUGH THIS EVENING. HOWEVER...HAVE REMOVED SOME OF THE SRN AND SW COUNTIES AS THE POTENTIAL FOR FLASH FLOODING HAS LESSENED SIGNIFICANTLY. BREEZY CONDITIONS WILL ALSO CONTINUE FOR MUCH OF THE CWA THROUGH THIS FRI...AND WILL CONTINUE THE LAKE WIND ADV FOR ALL COUNTIES AT THIS TIME. AS THE REMNANTS LIFT NORTH INTO MO THIS EVENING...EXPECT THE WINDS TO LESSEN...AND PRECIP CHANCES TO DROP. HOWEVER...DO KEEPING LINGERING POPS FOR THE NRN AND NERN SECTIONS OF THE STATE SAT INTO SUN AS THERE WILL BE LINGERING MOISTURE AND LIFT SURROUNDING THE UPPER TROUGH FROM THE REMNANTS OF ISAAC TO THE NE. BY EARLY NEXT WEEK...DRY CONDITIONS WILL RETURN...AS WELL AS HOTTER TEMPS. LONG TERM...TUESDAY THROUGH THURSDAY A FRONTAL BOUNDARY WILL APPROACH THE REGION FROM THE NORTHWEST. SOUTHWEST WINDS AHEAD OF THE BOUNDARY WILL ALLOW FOR WARM TEMPERATURES...WITH HIGHS ON TUESDAY WELL INTO THE 90S IN AT LEAST THE SOUTHWEST AND CENTRAL. BY WEDNESDAY/THURSDAY...THE FRONT IS EXPECTED TO HANG UP NEAR NORTHERN ARKANSAS AS IT HITS FLATTENED UPPER FLOW. THE PRESENCE OF THE BOUNDARY IN THE REGION WILL ALLOW FOR INCREASED CLOUD COVER...AND SLIGHT RAIN CHANCES...AS WELL AS SLIGHTLY COOLER TEMPERATURES TO END THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 82 74 88 72 / 100 80 50 40 CAMDEN AR 87 75 93 74 / 80 50 30 20 HARRISON AR 77 71 87 70 / 100 80 50 30 HOT SPRINGS AR 83 74 89 73 / 100 50 40 30 LITTLE ROCK AR 85 74 89 73 / 100 60 50 40 MONTICELLO AR 85 74 91 74 / 80 50 30 20 MOUNT IDA AR 83 73 89 73 / 90 50 30 20 MOUNTAIN HOME AR 79 72 87 71 / 100 80 50 40 NEWPORT AR 84 74 89 73 / 90 70 50 40 PINE BLUFF AR 86 74 89 73 / 100 50 40 30 RUSSELLVILLE AR 83 73 90 72 / 100 60 50 40 SEARCY AR 84 74 88 73 / 100 70 50 40 STUTTGART AR 85 74 88 73 / 100 70 50 40 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR BAXTER-BOONE- FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON-SEARCY-SHARP- STONE. FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARKANSAS-BAXTER-BOONE- CLEBURNE-CONWAY-DESHA-DREW-FAULKNER-FULTON-GRANT-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-NEWTON-PERRY-POPE-PRAIRIE-PULASKI-SALINE-SEARCY-SHARP- STONE-VAN BUREN-WHITE-WOODRUFF-YELL. LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...99
Hazardous weather outlook, Aug 31, 5:00 AM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI AUG 31 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI AUG 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT TROPICAL DEPRESSION ISAAC WILL CONTINUE TO MOVE NORTH TODAY AND TONIGHT. RAIN...HEAVY AT TIMES...AND A FEW THUNDERSTORMS WILL BE POSSIBLE. DUE TO THE HEAVY RAIN...A FLASH FLOOD WATCH WILL CONTINUE THROUGH LATE TONIGHT FOR MUCH OF ARKANSAS. ADDITIONAL RAINFALL TOTALS OF TWO TO THREE INCHES WILL BE POSSIBLE...PRIMARILY NORTH OF INTERSTATE 40. AS THE GROUND BECOMES SATURATED...FLASH FLOODING COULD RESULT. REMEMBER...HEAVY RAINFALL CAN LEAD TO FLASH FLOODING...EVEN IN AREAS EXPERIENCING PROLONGED DROUGHT. WINDS WILL RANGE FROM 10 TO 25 MPH WITH SOME GUSTS TO AROUND 30 MPH AT TIMES. A LAKE WIND ADVISORY CONTINUES THROUGH THIS EVENING. THE STRONG WIND WILL CREATE DANGEROUS CONDITIONS ON AREA BODIES OF WATER AND ELEVATED BRIDGES AND OVERPASSES. ALSO...TREE LIMBS WEAKENED BY DROUGHT WILL SNAP MORE EASILY...AND THIS COULD CREATE POWER OUTAGES. ALSO ISOLATED TORNADOES ARE COMMON SURROUNDING A TROPICAL SYSTEM. TORNADOES USUALLY FORM IN RAIN BANDS TO THE NORTH AND EAST OF THE CENTER OF THE SYSTEM. HOWEVER...WIDESPREAD RAIN WILL TEND TO STABILIZE THE ATMOSPHERE...AND THIS WILL MINIMIZE THE TORNADO CONCERN. THOUGH THE OVERALL THREAT FOR TORNADOES IS LOW...THE GREATEST CHANCES OF SEEING AN ISOLATED TORNADO WOULD BE PRIMARILY EAST OF A LINE FROM HAMPTON TO HARRISON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISAACS REMNANTS WILL CONTINUE MOVING OUT OF THE REGION ON SATURDAY. HOWEVER...LINGERING MOISTURE WILL ALLOW FOR A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS IN MUCH OF THE NORTHERN TWO THIRDS OF THE AREA ON SATURDAY. WARM AND DRY WEATHER WILL RETURN TO THE AREA BY EARLY NEXT WEEK... BEFORE A FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST BY MID-WEEK. .SPOTTER INFORMATION STATEMENT... DUE TO THE LOW TORNADO THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 57
In the hours before
Local storm report, Aug 31, 8:05 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
805 AM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM FLASH FLOOD FORDYCE 33.82N 92.41W
08/31/2012 DALLAS AR EMERGENCY MNGR
TORRENTIAL RAIN WAS CAUSING STREET FLOODING IN FORDYCE.
&&
46Local storm report, Aug 31, 8:15 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 AM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM FLASH FLOOD PINE BLUFF 34.21N 92.02W
08/31/2012 JEFFERSON AR LAW ENFORCEMENT
MANY STREETS IN THE PINE BLUFF AREA ARE FLOODED.
&&
227Local storm report, Aug 31, 9:38 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
938 AM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM FLASH FLOOD FORDYCE 33.82N 92.41W
08/31/2012 DALLAS AR LAW ENFORCEMENT
MOST OF FORDYCE IS ANYWHERE FROM SEVERAL INCHES TO
SEVERAL FEET UNDER WATER. SEVERAL HOUSES ARE BEING
THREATENED AT THIS TIME. SIGNIFICANT FLOODING HAS BEEN
REPORTED THROUGHOUT FORDYCE.
&&
227Local storm report, Aug 31, 9:51 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
951 AM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM FLASH FLOOD PINE BLUFF 34.21N 92.02W
08/31/2012 JEFFERSON AR LAW ENFORCEMENT
SIGNIFICANT FLOODING IS ONGOING IN THE PINE BLUFF AREA.
HOUSES ARE BEING SAND BAGGED AT THIS TIME AND TWO CARS
ARE FLOATING DOWN HWY 63.
&&
227Local storm report, Aug 31, 10:18 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1018 AM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HEAVY RAIN 9 W DOWNTOWN LITTLE ROC 34.73N 92.39W
08/31/2012 M3.05 INCH PULASKI AR PUBLIC
STORM TOTAL RAINFALL AS OF 950 AM.
0955 AM HEAVY RAIN KINGSLAND 33.86N 92.29W
08/31/2012 M6.95 INCH CLEVELAND AR PUBLIC
STORM TOTAL RAINFALL AS OF 955 AM.
0955 AM HEAVY RAIN SEARCY 35.24N 91.73W
08/31/2012 M2.85 INCH WHITE AR ASOS
STORM TOTAL RAINFALL AS OF 955 AM.
0955 AM HEAVY RAIN LITTLE ROCK NATIONAL AI 34.73N 92.23W
08/31/2012 M2.57 INCH PULASKI AR ASOS
STORM TOTAL RAINFALL AS OF 955 AM.
0955 AM HEAVY RAIN PINE BLUFF 34.21N 92.02W
08/31/2012 M7.48 INCH JEFFERSON AR ASOS
STORM TOTAL RAINFALL AS OF 955 AM.
1000 AM HEAVY RAIN PINE BLUFF 34.21N 92.02W
08/31/2012 M8.50 INCH JEFFERSON AR TRAINED SPOTTER
STORM TOTAL SO FAR COVERING 23 HOURS.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 10:02 PM CDT | Areal Flood Advisory | LZK | Pulaski | 3 hr |
| Aug 31, 12:56 AM CDT | Areal Flood Advisory | LZK | Faulkner, Lonoke, Pulaski, Saline | 6 hr |
| Aug 31, 5:10 AM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lincoln | 3 hr |
| Aug 31, 5:57 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 3 hr |
| Aug 31, 7:59 AM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lonoke | 3 hr |
| Aug 31, 8:50 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, White, Woodruff | 3 hr |
| Aug 31, 8:51 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 3 hr |
| Aug 31, 11:06 AM CDT | Special Weather Statement | LZK | Jefferson | 19 min |
| Aug 31, 11:50 AM CDT | Areal Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 4 hr |
| Aug 31, 11:53 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, White, Woodruff | 5 hr |
| Aug 31, 6:13 PM CDT | Special Weather Statement | LZK | Bradley | 47 min |
| Aug 31, 6:17 PM CDT | Special Weather Statement | LZK | Monroe | 43 min |
| Aug 31, 6:24 PM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lincoln, Lonoke, Monroe, Prairie | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.